# SDR UIEA2021081201782

- Difficulty date: August 12, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 105,776 hours, 20,507 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Part number: BACP11K6
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENG 1  PRVC  LOC  E  FOUND  TO BE  LEAKING.  ENG #1 PNEUMATIC SEAL& REPLACED AND TORQUED IAW 20-11-00. LEAK CHECK GOOD.
